# SDR SWIA201438575

- Difficulty date: June 15, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 20,806 hours, 19,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CRACKED.  C-CHECK,  REPLACED EMERGENCY LIGHT IAW AMM.
